Continuity of spectra and compact perturbations
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1261-1270
Printed November 1, 2011
Salvador S\'anchez-Perales and Slavi\v{s}a V. Djordjevi\'c
Abstract : In this note we give conditions for continuity of spectrum, approximative point spectrum and defect spectrum on the set $\{T\}+\mathcal K(X)$, where $T\in \mathcal B(X)$ and $\mathcal K(X)$ is the set of compact operators.
Keywords : The continuity of the spectrum
MSC numbers : 47A10, 47A53
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd